Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 496180, 22 pages
http://dx.doi.org/10.1155/2013/496180
Research Article

Linear Models with Response Functions Based on the Laplace Distribution: Statistical Formulae and Their Application to Epigenomics

1INMS, Massey University, Albany Campus, Private Bag 102-904, North Shore Mail Centre, Auckland 0745, New Zealand
2Liggins Institute, The University of Auckland, Private Bag 92019, Victoria Street West, Auckland 1142, New Zealand
3Gravida, National Centre for Growth and Development, The University of Auckland, Private Bag 92019, Victoria Street West, Auckland 1142, New Zealand
4Ruakara Research Centre, 10 Bisley Road, Private Bag 3115, Hamilton 3240, New Zealand

Received 20 June 2013; Accepted 24 July 2013

Academic Editors: A. A. Ding and J. López-Fidalgo

Copyright © 2013 C. Z. W. Hassell Sweatman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Z. W. Hassell Sweatman, G. C. Wake, A. B. Pleasants, C. A. McLean, and A. M. Sheppard, “Linear Models with Response Functions Based on the Laplace Distribution: Statistical Formulae and Their Application to Epigenomics,” ISRN Probability and Statistics, vol. 2013, Article ID 496180, 22 pages, 2013. https://doi.org/10.1155/2013/496180.